English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Block-diagonal Preconditioning for Optimal Control Problems Constrained by PDEs with Uncertain Inputs

Benner, P., Onwunta, A., & Stoll, M. (2016). Block-diagonal Preconditioning for Optimal Control Problems Constrained by PDEs with Uncertain Inputs. SIAM Journal on Matrix Analysis and Applications, 37(2), 491-518. doi:10.1137/15M1018502.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-2AC6-D Version Permalink: http://hdl.handle.net/21.11116/0000-0000-31C3-C
Genre: Journal Article

Files

show Files
hide Files
:
2255564_onwunta.pdf (Publisher version), 332KB
Name:
2255564_onwunta.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2016, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Onwunta, Akwum1, 2, Author              
Stoll, Martin3, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              
3Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1832293              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1137/15M1018502
Other: pubdata_escidoc:2255564
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Matrix Analysis and Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 37 (2) Sequence Number: - Start / End Page: 491 - 518 Identifier: -